Théorèmes de consistance en théorie de la mesure de R. Solovay

  • Jean-Louis Krivine
Conference paper

DOI: 10.1007/BFb0058812

Part of the Lecture Notes in Mathematics book series (LNM, volume 179)
Cite this paper as:
Krivine JL. (1971) Théorèmes de consistance en théorie de la mesure de R. Solovay. In: Séminaire Bourbaki vol. 1968/69 Exposés 347-363. Lecture Notes in Mathematics, vol 179. Springer, Berlin, Heidelberg

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© N. Bourbaki 1971

Authors and Affiliations

  • Jean-Louis Krivine

There are no affiliations available

Personalised recommendations